Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

L'optimalisation des Programmes dans les Business Schools Américaines

R. N. Farmer and B. M. Richman
Management International Review
Vol. 7, No. 4/5 (1967), pp. 150-152
Published by: Springer
Stable URL: http://www.jstor.org/stable/40226936
Page Count: 3
  • Download ($43.95)
  • Cite this Item
Item Type
Article
Thumbnails
L'optimalisation des Programmes dans les Business Schools Américaines
Preview not available

Page Thumbnails

  • Thumbnail: Page 
150
    150
  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152